PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What drugs causes serotonin syndrome?

ANSWER

You should not take triptans together with selective serotonic reuptake inhibitor or serotonin-norepinephrine reuptake inhibitor antidepressants. You may get a life-threatening condition called serotonin syndrome. Check all your medications with your doctor.

SOURCES: 

Cleveland Clinic.

Up-to-Date.

Reviewed by Melinda Ratini on May 20, 2018

SOURCES: 

Cleveland Clinic.

Up-to-Date.

Reviewed by Melinda Ratini on May 20, 2018

NEXT QUESTION:

What is an ocular migraine?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.